Alert archive / Georgia / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 3, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Feb 22, 2010, 5:29 AM EST for Jones County, Monroe County, Georgia. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 22, 2010, 5:29 AM EST (10:29 UTC)
- Expired
- Feb 22, 2010, 5:48 AM EST
- In force
- 19 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Jones County, GA, Monroe County, GA
The radar
The Robins AFB radar (KJGX), 50 km from the middle of the area, began a volume at 10:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 10.5 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3107 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 167 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
623
WUUS52 KFFC 221029
SVRFFC
GAC169-207-221115-
/O.NEW.KFFC.SV.W.0003.100222T1029Z-100222T1115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
529 AM EST MON FEB 22 2010
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
JONES COUNTY IN CENTRAL GEORGIA
CENTRAL MONROE COUNTY IN CENTRAL GEORGIA
* UNTIL 615 AM EST
* AT 525 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60
MPH. THIS STORM WAS LOCATED NEAR FORSYTH...MOVING EAST AT 55 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FORSYTH
AND GRAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3297 8339 3296 8403 3307 8404 3314 8404
3313 8378 3318 8354 3318 8343 3299 8337
3297 8337
TIME...MOT...LOC 1029Z 267DEG 46KT 3306 8390
$$1 follow-up statement
960
WWUS52 KFFC 221048
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
548 AM EST MON FEB 22 2010
GAC169-207-221057-
/O.CAN.KFFC.SV.W.0003.000000T0000Z-100222T1115Z/
JONES GA-MONROE GA-
548 AM EST MON FEB 22 2010
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MONROE AND JONES
COUNTIES IS CANCELLED...
THE THUNDERSTORM HAS WEAKENED AND IS NO LONGER EXPECTED TO PRODUCE
SEVERE WEATHER. HOWEVER...STRONG GUSTY WINDS UP TO 45 MPH...VERY
HEAVY RAIN...AND PEA SIZED HAIL ARE STILL POSSIBLE WITH THIS STORM.
IF YOU OBSERVED WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...
WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL
WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3297 8339 3296 8403 3307 8404 3314 8404
3313 8378 3318 8354 3318 8343 3299 8337
3297 8337
TIME...MOT...LOC 1047Z 267DEG 46KT 3304 8362
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 22, 5:10 AM EST, 19 minutes earlier.
Area forecast discussion, Feb 22, 5:10 AM EST, 19 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 510 AM EST MON FEB 22 2010 .SHORT TERM /TODAY THROUGH WEDNESDAY/... LOW PRESSURE AS OF 07Z LOCATED NEAR PADUCAH WITH A WARM FRONT EXTENDING NORTHEAST ALONG THE OHIO RIVER AND A COLD FRONT TO THE SOUTH ALONG THE MISSISSIPPI. WELL AHEAD OF THE COLD FRONT...A SOLID LINE OF SHOWERS AND THUNDERSTORMS WAS ADVANCING EASTWARD ACROSS ERN TN...NWRN GA...CENT AL...BACK TO SERN MS ALONG THE LOW LEVEL JET/THERMAL RIDGE AXIS. THE NORTHERNMOST CG LIGHTNING ACTIVITY HAS DROPPED OFF CONSIDERABLY OVER THE LAST FEW HOURS...AND EXPECT THIS GENERAL LESSENING TREND TO CONTINUE AS THE LINE TRACKS ACROSS GA TODAY GIVEN A DRIER LOCAL AIRMASS AND A WEAKENING LLJ. BEST THUNDER POTENTIAL WILL BE OVER CENT GA TODAY WHERE DEWPOINTS HAVE CLIMBED INTO THE 40S...AND SOMEWHAT MORE VIGOROUS CONVECTION WAS APPROACHING FROM ALABAMA THIS MORNING. MODEL SOLUTIONS BEGIN TO DIVERGE QUICKLY...STARTING WITH SLIGHT DIFFERENCES IN TIMING OF FROPA THROUGH GA THIS AFTERNOON. MODEL DIFFERENCES GROW THROUGH THE ENTIRE 7 DAY FORECAST...AS THEY STRUGGLE TO HANDLE THE DETAILS OF MULTIPLE/SUCCESSIVE LOW PRESSURE SYSTEMS ACROSS THE SOUTHERN U.S. AND GULF OF MEXICO THE FIRST OF WHICH IS IMPACTING GEORGIA TODAY AND THE SECOND EARLY WEDNESDAY. WEST TO NORTHWEST FLOW IN THE WAKE OF TODAYS FROPA WILL BRING SOMEWHAT COOLER AND DRIER AIR INTO THE LOCAL AREA AS A SURFACE HIGH REMAINS ANCHORED OVER THE PLAINS STATES AND OUR DEPARTING LOW BEGINS CRANKING UP OVER NEW ENGLAND. OUR SECOND UPPER LEVEL DISTURBANCE CROSSING ALABAMA TUESDAY EVENING SHOULD REACH GA AFTER MIDNIGHT WEDNESDAY. MODEL THERMAL FIELDS ARE GENERALLY SUPPORTIVE OF -SN INITIALLY IN THE HIGHER TERRAIN NW OF A CEDARTOWN TO JASPER TO HELEN LINE...THOUGH CONTINUED LOW LEVEL COLD ADVECTION AND EVAPORATIVE COOLING MAY LOWER TEMPS/WET BULB TEMPS CLOSER TOWARD FREEZING NW OF A CARROLLTON TO CUMMING TO HELEN LINE BY SUNRISE WEDNESDAY MORNING. EXPECT PRECIP TO BE A MIX OF RA/SN AT LOWER ELEVATIONS...BUT ELEVATIONS ABOVE 1500-2000 HAVE A BETTER SHOT AT SEEING PREDOMINANTLY -SN. THE BIGGER CHALLENGE THAN P-TYPE IS FIGURING OUR WHETHER OR NOT PRECIP WILL OCCUR. MODEL QPF REMAINS VERY LIGHT OR NON-EXISTENT...THOUGH THE GFS IS FINALLY STARTING TO COME ONBOARD WITH THE OTHER MODELS WHICH SHOW AT LEAST SOME PRECIP...BUT NOT ENOUGH TO WARRANT MORE THAN THE CURRENT 20 POPS. PRECIP SHOULD END QUICKLY WEDNESDAY MORNING...AND WILL BE FOLLOWED BY A BETTER SURGE OF NORTHWEST FLOW COLD ADVECTION COMMENCING BY WEDNESDAY AFTERNOON. .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... H8 TEMPS DIP TO AROUND -15C FAR NORTH AND -7C SOUTH BY THURSDAY MORNING...RESULTING IN TEMPERATURES A GOOD 15 DEGREES BELOW NORMAL BY THURSDAY. WE REMAIN CAUGHT IN A COLD AND DRY PATTERN BETWEEN A HIGH EXTENDING THROUGH THE PLAINS STATES AND A PERSISTENT AND THE DEEPENING NEW ENGLAND UPPER LOW THROUGH SUNDAY...THOUGH AIRMASS MODIFICATION SLOWLY NUDGES TEMPERATURES UPWARD EACH DAY FROM THEIR COLDEST ON THURSDAY. 07 && .AVIATION... STRONG SHORT WAVE MOVING THROUGH THE CWA THIS MORNING SUPPORTING LINE OF TSRA...WITH CONSIDERABLE IC/CG LIGHTNING AND BRIEF W-NW WINDS GUSTS OF 25-30KTS. WORST OF THE ACTIVITY HAS CLEARED THE ATL METRO AIRPORTS...MOVING THROUGH CSG AT THIS WRITING...AND WILL REACH AHN-MCN BEFORE 12Z. BEYOND THIS...LINGERING STRATIFORM PCPN WILL LINGER ACROSS THE TAF SITES THROUGH THE MORNING. CIGS WILL LOWER TO IFR THROUGH THE MORNING HOURS IN THE WAKE OF INITIAL SHRA/TSRA ACTIVITY. UPSTREAM FLOW REMAINS ZONAL WITH ANOTHER SOUTHERN/NORTHERN STREAM PHASING SHORT WAVE APPROACHING FROM THE WEST. THUS...FEEL THAT IT WILL BE DIFFICULT FOR CIGS TO IMPROVE TO MUCH MORE THAN MVFR DURING TAF VALID PERIOD WITH NO REAL GOOD PUSH OF DRY AIR INTO THE AREA. VSBY WILL RETURN TO VFR BY AFTERNOON...BUT MVFR...POSSIBLY IFR...VSBY IN PLACE EARLY TUE IN FOG/LOW CLOUDS. EXPECT WIND TO GRADUALLY VEER FROM SW TO W THROUGH THE DAY...BECOMING NW BY LATE AFTERNOON. GRADIENT BEHIND DEPARTING SYSTEM IS WEAK...SO WINDS SHOULD REMAIN MOSTLY 10KTS OR LESS THROUGH TAF VALID PERIOD. 19 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 62 41 61 37 51 / 80 10 5 20 20 ATLANTA 63 41 55 36 48 / 80 10 5 20 20 BLAIRSVILLE 54 36 50 31 42 / 70 10 10 20 20 CARTERSVILLE 61 37 54 32 48 / 60 10 5 20 20 COLUMBUS 66 44 61 39 53 / 80 10 5 20 20 GAINESVILLE 58 41 56 36 48 / 80 10 10 20 20 MACON 65 42 65 38 53 / 90 10 5 20 20 ROME 63 41 56 33 48 / 40 10 10 20 20 PEACHTREE CITY 64 39 57 36 49 / 80 10 5 20 20 VIDALIA 65 49 67 41 57 / 90 20 5 10 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 07/19
Hazardous weather outlook, Feb 22, 4:45 AM EST, 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 445 AM EST MON FEB 22 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-231100- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 445 AM EST MON FEB 22 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT A FEW THUNDERSTORMS ARE EXPECTED...MAINLY THIS MORNING...ACROSS NORTH AND CENTRAL GEORGIA. .SYNOPSIS... ZONAL FLOW ALOFT PREVAILS ACROSS THE SOUTHERN STATES. A STRONG SHORT WAVE WAS MOVING RAPIDLY EAST THROUGH THE AREA THIS MORNING...WITH A WEAK ASSOCIATED SURFACE LOW ALONG THE FLORIDA GULF COAST. THIS SYSTEM WILL MOVE EAST OF THE AREA BY AFTERNOON...WITH SLIGHTLY COOLER...DRIER AIR MOVING IN FROM THE NORTHWEST. .PRIMARY HAZARDS... THE PRIMARY HAZARD TODAY WILL BE OCCASIONAL CLOUD-TO-GROUND LIGHTNING. SOME THUNDERSTORMS WILL PRODUCE WIND GUSTS UP TO 35 MPH. THUNDERSTORM CHANCES ARE GREATEST THIS MORNING...GENERALLY SOUTHEAST OF A LAWRENCEVILLE...TO ATLANTA...TO CARROLLTON LINE. THE THREAT WILL SHIFT SOUTHEAST OF AN ATHENS...TO MACON...TO COLUMBUS LINE BY MID-MORNING...AND FURTHER SOUTHEAST OUT OF CENTRAL GEORGIA BY MID-AFTERNOON. .DISCUSSION... A STRONG SHORT WAVE...EMBEDDED WITHIN A GENERAL ZONAL FLOW ACROSS THE SOUTHERN U.S...WAS MOVING RAPIDLY EAST ACROSS THE SOUTHEAST STATES THIS MORNING. THIS SYSTEM WILL BE EAST OF THE AREA BY AFTERNOON. STRONG UPPER DYNAMICS WERE PROVIDING AMPLE SUPPORT FOR A LINE OF THUNDERSTORMS EARLY MONDAY MORNING. WITH A 40 TO 50 KNOT LOW-LEVEL JET IN PLACE...BRIEF SURFACE WIND GUSTS OF 30 TO 35 MPH WERE COMMON ALONG THE LEADING EDGE OF THIS LINE OF THUNDERSTORMS. BRIEF HEAVY RAIN AND OCCASIONAL CLOUD-TO-GROUND LIGHTNING WERE ALSO OBSERVED. HOWEVER...A RELATIVELY COOL...STABLE SURFACE AIR MASS WILL INHIBIT THE DEVELOPMENT OF SEVERE THUNDERSTORMS TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY HAZARDOUS WEATHER IS NOT EXPECTED THROUGH THE PERIOD AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. 19
In the hours before
Special weather statement, Feb 22, 2:44 AM EST, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 244 AM EST MON FEB 22 2010 GAZ030-041-042-220830- 244 AM EST MON FEB 22 2010 ...SIGNIFICANT WEATHER ALERT FOR 40 MPH WINDS IN NORTHWEST CARROLL...HARALSON AND SOUTHERN POLK COUNTIES UNTIL 330 AM EST... AT 138 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS FROM 10 MILES SOUTHWEST OF ESOM HILL TO 24 MILES SOUTHWEST OF TALLAPOOSA...OR FROM JUST SOUTHEAST OF PIEDMONT ALABAMA TO JUST SOUTHWEST OF HEFLIN ALABAMA...MOVING NORTHEAST AT 50 MPH. WIND GUSTS OF 40 MPH WILL BE POSSIBLE WITH THIS ACTIVITY AS IT MOVES ACROSS NORTHWEST CARROLL...HARALSON AND SOUTHERN POLK COUNTIES THROUGH 330 AM EST. IN ADDITION...BRIEF HEAVY RAIN AND OCCASIONAL LIGHTNING CAN BE EXPECTED. THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW ABOUT LIGHT...UNSECURED OBJECTS AROUND. SOME POWER OUTAGES MAY RESULT. 19
Special weather statement, Feb 22, 3:52 AM EST, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 352 AM EST MON FEB 22 2010 GAZ033-044-045-052>055-066-067-220915- 352 AM EST MON FEB 22 2010 ...SIGNIFICANT WEATHER ALERT FOR 40 MPH WINDS IN TROUP... MERIWETHER...HEARD...COWETA...FAYETTE...CLAYTON...DEKALB AND FULTON COUNTIES UNTIL 415 AM EST... AT 349 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM ATLANTA TO LA GRANGE...MOVING EAST AT 55 MPH. WIND GUSTS OF 40 MPH AND FREQUENT LIGHTNING ARE LIKELY AS THESE STORMS MOVE ACROSS TROUP...MERIWETHER...HEARD...COWETA...FAYETTE... CLAYTON...DEKALB AND FULTON COUNTIES THROUGH 415 AM EST. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE BUCKHEAD... CANNONVILLE...SMITHS CROSSROAD...BAUGHS CROSSROADS...HILLCREST... LONG CANE...WARES CROSSROADS...HARRISONVILLE...LAGRANGE...LA VISTA...BROOKHAVEN...SANDTOWN...BANKHEAD...CASCADE HEIGHTS AND VIRGINIA HIGHLAND.
Special weather statement, Feb 22, 4:12 AM EST, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 412 AM EST MON FEB 22 2010 GAZ046-048-056-057-067-068-078-221000- 412 AM EST MON FEB 22 2010 ...SIGNIFICANT WEATHER ALERT FOR 40 MPH WINDS IN HARRIS...PIKE... MERIWETHER...SPALDING...HENRY...NEWTON AND ROCKDALE COUNTIES UNTIL 500 AM EST... AT 407 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM DECATUR TO PEACHTREE CITY TO WEST POINT...MOVING EAST AT 40 MPH. WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS HARRIS... PIKE...MERIWETHER...SPALDING...HENRY...NEWTON AND ROCKDALE COUNTIES THROUGH 500 AM EST. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE SAINT MARKS...LUTHERSVILLE...LONE OAK...WHITESVILLE-PINE LAKE...ODESSADALE...ROCKY MOUNT...HIDDEN VALLEY PARK...HAMILTON... PINE MOUNTAIN-CALLAWAY GARDENS...WOOSTER...ALVATON...GREENVILLE... PANOLA MOUNTAIN STATE PARK...LAKEVIEW ESTATES AND STOCKBRIDGE. THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW LIGHT...UNSECURED OBJECTS AROUND.
Special weather statement, Feb 22, 4:27 AM EST, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 427 AM EST MON FEB 22 2010 GAZ046>048-054>059-067>070-078-079-221015- 427 AM EST MON FEB 22 2010 ...SIGNIFICANT WEATHER ALERT FOR 40 MPH WINDS IN HARRIS...TALBOT... UPSON...PIKE...LAMAR...MERIWETHER...SPALDING...BUTTS...JASPER... FAYETTE...HENRY...CLAYTON...NEWTON...ROCKDALE AND WALTON COUNTIES UNTIL 515 AM EST... AT 424 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM LITHONIA TO PEACHTREE CITY TO HAMILTON...MOVING EAST AT 45 MPH. WIND GUSTS OF 40 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING ARE LIKELY AS THESE STORMS MOVE ACROSS HARRIS...TALBOT...UPSON... PIKE...LAMAR...MERIWETHER...SPALDING...BUTTS...JASPER... FAYETTE...HENRY...CLAYTON...NEWTON...ROCKDALE AND WALTON COUNTIES THROUGH 515 AM EST. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE MOUNTAIN HILL...ODESSADALE...ROCKY MOUNT...SAINT MARKS... PANOLA MOUNTAIN STATE PARK...LAKEVIEW ESTATES...HIDDEN VALLEY PARK...STOCKBRIDGE...ELLENWOOD...REX...LAKE SPIVEY...BONANZA... IRONDALE...JW SMITH RESERVOIR AND JONESBORO. THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW LIGHT...UNSECURED OBJECTS AROUND.
Special weather statement, Feb 22, 4:34 AM EST, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 434 AM EST MON FEB 22 2010 GAZ089>091-102-221030- 434 AM EST MON FEB 22 2010 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN STEWART...CHATTAHOOCHEE...MARION AND MUSCOGEE COUNTIES UNTIL 530 AM EST... AT 330 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM 5 MILES WEST OF COLUMBUS TO 26 MILES WEST OF FLORENCE MARINA STATE PARK...MOVING EAST AT 45 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS STEWART...CHATTAHOOCHEE...MARION AND MUSCOGEE COUNTIES THROUGH 530 AM EST. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE LAUREL HILLS...GREEN ISLAND HILLS...ROSE HILL...BIBB CITY...COLUMBUS METROPOLITAN AIRPORT...HIGHLAND PARK...AVONDALE...COLUMBUS... EDGEWOOD...KENWOOD...FORT BENNING/LAWSON ARMY AIR FIELD...VISTA TERRACE...SAINT MARYS HILLS...BENNING PARK AND BENNING HILLS. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Feb 22, 5:14 AM EST, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 514 AM EST MON FEB 22 2010 GAZ058>060-069>072-079>082-090>094-102>104-221100- 514 AM EST MON FEB 22 2010 ...SIGNIFICANT WEATHER ALERT FOR 40 MPH WINDS IN SUMTER...WEBSTER... STEWART...SCHLEY...TAYLOR...MACON...CHATTAHOOCHEE...MARION...PEACH... CRAWFORD...TALBOT...BIBB...UPSON...JONES...MONROE...LAMAR...BUTTS... PUTNAM AND JASPER COUNTIES UNTIL 600 AM EST... AT 509 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM MCKIBBEN TO LOUVALE...MOVING EAST AT 40 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS SUMTER... WEBSTER...STEWART...SCHLEY...TAYLOR...MACON...CHATTAHOOCHEE... MARION...PEACH...CRAWFORD...TALBOT...BIBB...UPSON...JONES... MONROE...LAMAR...BUTTS...PUTNAM AND JASPER COUNTIES THROUGH 600 AM EST. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE ROWLAND... CHARLES...WESTVILLE...LOUVALE...PROVIDENCE CANYON STATE PARK... JUNIPER...CHRISTOPHER...EELBECK/WEST FORT BENNING...CUSSETA...BIG LAZER CREEK WMA...PO BIDDY CROSSROADS...BOX SPRINGS...GENEVA... TALBOTTON AND HANNAHS MILL. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW LIGHT...UNSECURED OBJECTS AROUND.
Nearby
Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.